# SDR ABXA010345

- Difficulty date: June 4, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 65,957 hours, 62,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591147279
- Condition: Cracked
- Location: Pylon Blkhd.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 17 LEFT AT PYLON BULKHEAD. REPLACED LONGERON 17 LEFT IAW DC-9 SRM.
